# SDR ASAA2023082644794

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 476 hours, 144 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG LATCH FAULT EEC C2, FOUND FAULT 73-43850. GROUNDED - YES. C/W B737-9 IFIM TASK 673-21-00-810-937. ENG FAN INLET (T12) TEMP SENSOR AND CALCULATED ADIRU AIR TEMP FAULT CLEARED. NO OTHER DEFECT NOTED.
